# SDR SIMA20220326004

- Difficulty date: March 26, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 14,786 hours, 9,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fr90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005; R/H FLOOR BEAM SPLICE IS CORRODED AT FRAME 90 MAJOR REPAIR (LEVEL 2 CORROSION) -C/A-RAR R/H FLOOR BEAM SPLICE AT FRAME 90 IAW EMB 175 SRM 51-40-08
